Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


backburning
Oct 7, 2003

I have been experiencing a burning sensation in my mid to upper back that is at times really uncomfortable. My cd4 and viral load are OK for now. I have not yet seroconverted and am not taking meds. I do have lymph nodes pain in my groin and throat. What could it be and is this a symptom which indicate that I might have to start medication soon? thank you in advance

Response from Dr. Wohl

Are you infected with HIV? Are you in the midst of acute infection as evidenced by a detectable HIV viral load?

If you are seroconverting, a process that does not take very long, this problem should not be longstanding. Burining in the back (between the shoulder blades) can occassionally be a sign of gastritis or early stomach ulcer although I'd expect some heartburn as well.

This symptom should not dictate whether you start HIV meds. IF you are infected and yet to seroconvert, there are data that HIV therapy may be beneficial. DW



Previous
whoops, wrong link
Next
What happens when you are taken off short term meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement